Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 30 found articles
 
 
  A double inequality for an integral mean in terms of the exponential and logarithmic means
 
 
Title: A double inequality for an integral mean in terms of the exponential and logarithmic means
Author: Qi, Feng
Shi, Xiao-Ting
Liu, Fang-Fang
Yang, Zhen-Hang
Appeared in: Periodica mathematica Hungarica
Paging: Volume 75 (2016) nr. 2 pages 180-189
Year: 2016
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands